| Model Number |
MMT-723NAH |
| Medical Device Problem Code |
Device Difficult to Program or Calibrate (1496)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/10/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.No button error alarm noted during testing.Device had unresponsive up buttons due to corroded keypad traces.Unable to perform self-test and displacement test or verify communicate to carelink pro due to unresponsive button.The asr exemption e2015043 was revoked on february 4, 2019.This event was previously reported as an asr.Additional information or analysis results regarding this event will be reported as an mdr.
Event or Problem Description
The customer reported via phone call that the insulin pump had keypad anomaly.The customer¿s blood glucose level was 200 mg/dl.The customer reported that the buttons were not working properly.The customer reported that the time clock was advancing.The customer was advised to discontinue use of the pump and revert to backup plan per health care professional instructions.The customer was advised the pump will need to be replaced.The insulin pump will be returned for analysis.